ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On the Transform Method of Solution of an External Crack Problem

Chakrabarti, A and Manivachakan, K (1981) On the Transform Method of Solution of an External Crack Problem. In: Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik (ZAMM), 61 (8). 359-364.

Full text not available from this repository. (Request a copy)
Official URL: http://www3.interscience.wiley.com/journal/1134878...


The breakdown of the usual method of Fourier transforms in the problem of an external line crack in a thin infinite elastic plate is discovered and the correct solution of this problem is derived using the concept of a generalised Fourier transform of a type discussed first by Golecki [1] in connection with Flamant's problem.

Item Type: Journal Article
Additional Information: Copy right of this article belongs to John Wiley and Sons.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Mrs Swathi
Date Deposited: 13 Jan 2010 06:32
Last Modified: 13 Jan 2010 06:32
URI: http://eprints.iisc.ac.in/id/eprint/22855

Actions (login required)

View Item View Item